# SDR IXXA20230905050

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 82,475 hours, 24,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLIGHT LINE MAINTENANCE REPORTED, BATTERY POWERED EMERGENCY LIGHTS INOPERATIVE.  INITIATED DEFERRAL MAINTENANCE ITEM 44676 OF THE INTERIOR EMERGENCY LIGHTING SYSTEM IAW B767 200/300 MINIMUM EQUIPMENT LIST 33-51-01-01. FAULT ISOLATED TO EMERGENCY CEILING LIGHT NEXT TO URINAL GOES OUT AFTER 15-20 SECONDS OF OPERATION.  ALL OTHER EMERGENCY LIGHTS CHECK GOOD. IAW B767 AMM 33-51-07 COMPLIED WITH BATTERY CAPACITY TEST AND SUBSEQUENTLY ALL EMERGENCY LIGHTS CHECK SATISFACTORY. DEFERRAL MAINTENANCE ITEM 44676 CLEARED.
